Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 511-516
http://dx.doi.org/10.1155/S0161171297000690

Noninclusion theorems for summability matrices

Department of Mathematics and Computer Science, Kent State University, Kent 44242, Ohio, USA

Received 30 November 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Fridy, “Noninclusion theorems for summability matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 511-516, 1997. https://doi.org/10.1155/S0161171297000690.